Table of Contents
SRX Physics
Volume 2010, Article ID 640826, 4 pages
Research Article

Relativistic Quasilinear Description of Three-Dimensional Diffusion

Southwestern Institute of Physics, P.O. Box 432, Chengdu 610041, China

Received 28 August 2009; Revised 2 November 2009; Accepted 5 November 2009

Copyright © 2010 Z. T. Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. T. Wang, Y. X. Long, and J. Q. Dong, “Relativistic Quasilinear Description of Three-Dimensional Diffusion,” SRX Physics, vol. 2010, Article ID 640826, 4 pages, 2010.